# SDR AALA202409117435

- Difficulty date: September 6, 2024
- Submitted: September 11, 2024
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 78,111 hours, 32,105 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge Arm
- Condition: Excess Play
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: EXCESSIVE PLAY ON BEARING ELEVATOR LEFT HINGE ARM END FITTING #5. REPLACED LEFT HINGE ARM END FITTING #5
